i was only put on it because of a reaction to a diet pill caused me to go into a deep withdrawal &depresson state.
Hello calliehannah22. The best way in which to stop taking zoloft is gradually. It needs to be tapered. Otherwise, your body might go through some really unpleasant side-effects. Just cut a bit, not knowing yor dose, downsize by a 1/4. See how you do, then try another. (1/4). Only if you feel up to it. otherwise, stay at the first level, untill you feel you can do more. You get the idea. Let your doctor know, thats always a good thing to do.best to you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Jan 2013 • 1 answer
Posted 17 Dec 2013 • 1 answer
Posted 22 Oct 2014 • 1 answer
Pain - I am 68. I have been on 10/325 percoset for 6 months. I cut the tablets into 1/4 pieces (.25)
Posted 9 Jun 2015 • 2 answers
Posted 22 Nov 2015 • 1 answer